Alert archive / Connecticut / Special Weather Statements in 2017

Special Weather Statement, NWS Albany, NY

August 4, 2017

NWS Albany, NY issued this special weather statement at Aug 4, 2017, 1:41 PM EDT. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2017, 1:41 PM EDT (17:41 UTC)
Expired
Aug 4, 2017, 2:45 PM EDT
In force
64 min
Issued by
NWS Albany, NY

The radar

The Albany radar (KENX), 83 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

640 
WWUS81 KALY 041741
SPSALY

Special Weather Statement
National Weather Service Albany NY
141 PM EDT FRI AUG 4 2017

CTZ001-MAZ025-NYZ061-066-041845-
Northern Litchfield-Southern Berkshire-Eastern Dutchess-Eastern
Columbia-
141 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LITCHFIELD...
SOUTHWESTERN BERKSHIRE AND NORTHEASTERN DUTCHESS COUNTIES...

At 141 PM EDT, a strong thunderstorm was located over Millerton, or
18 miles east of Rhinebeck, moving northeast at 15 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

This storm will be near...
  Sharon around 145 PM EDT. 
  Millerton around 155 PM EDT. 
  Falls Village around 215 PM EDT. 
  Canaan and Ashley Falls around 240 PM EDT. 
  Sheffield around 245 PM EDT. 

Other locations impacted by this storm include Huntsville, Whitehouse
Crossing, Sodom, South Canaan, East Sheffield, Wangum Village,
Gomorrah, Spencer Corners, Mount Riga and Salisbury.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4192 7366 4218 7341 4202 7315 4183 7354
TIME...MOT...LOC 1741Z 225DEG 13KT 4192 7355 

$$

DBT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 4, 11:31 AM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Aug 4, 11:31 AM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Albany NY
1131 AM EDT Fri Aug 4 2017

.SYNOPSIS...
Warm and humid conditions will remain in place this afternoon
through tonight.  This will keep the threat for additional showers
and thunderstorms in the forecast. Showers and thunderstorms
increase tonight into Saturday along and ahead of a cold front. A
cooler and drier air mass is expected for the remainder of the
weekend before another chance for wet weather arrives for early next
week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1048 AM EDT...The forecast area remains in a warm and
humid air mass with sfc dewpts in the 60s to around 70F in a few
locations. The latest KENX radar trends show a small batch of
showers/t-storms have drifted into the southeast Catskills/Mid-
Hudson valley/NW CT. Hard to find a clear focus for the
showers/t-storms, but an outflow boundary may have moved into
region from the morning convection neat New York City. Some
rainfall rates in the 0.25-0.50"/hr range noted in the NY
Mesonet. Latest SPC Mesoanalysis has MLCAPEs of around 500 J/kg
in the area with about 20 kt of effective bulk shear. We expect
these storms to be loosely organized, and not a great severe
threat. We have emphasized the heavy rain threat with PWATs
getting close to 1.50-1.70" range south and east of KALB. The
12Z KALB sounding had a PWAT of 1.43" with an SBCAPE of 650
J/kg. We retooled the POPS in the forecast grids with a emphasis
of prefrontal differential heating thunderstorms in the
afternoon. The better threat comes later in the afternoon west
of the forecast area closer to the cold front and then perhaps a
prefrontal sfc trough. Best instability this afternoon is west
of the Hudson River Valley based on the 12Z NAM with SBCAPEs of
1000-1500 J/kg with increasing 0-6 km bulk shear to around 30
kts. The Slight Risk area grazing the southern Adirondacks and
western Mohawk Valley still looks good. The question will be how
much instability is left to tap into with the approaching the
band of convection the HRRR/NAM 3-km mesoscale models are
hinting at.

Highs once again will be in the lower to mid 80s with a few
spotty upper 80s, and upper 70s to lower 80s across the
mountains/hills.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
The Storm Prediction Center continues to highlight a 'marginal
risk' of severe weather from near the Hudson River and points
westward with the 'slight risk' line running through the
Adirondacks and western Mohawk Valley. As potent August upper
low and short wave across the upper Great Lakes approaches, this
will send a cold front eastward tonight. The nocturnal timing
of this feature suggests the best severe potential will be west
of the Hudson, yet overall shear profiles do increase overnight
and mid level instability will remain in place so can not
completely rule out a couple severe events overnight.
Regardless, a line of convection will accompany this cold front
as this feature tracks across the entire region from west to
east through Saturday morning. Now any slight timing differences
with this frontal movement will have an impact to the expected
weather on Saturday. A round of strong to potential severe
thunderstorms may develop east of the Hudson through the early
afternoon hours as instability increases once again. Overnight
lows will generally be in the 60s with highs Saturday close to
80F in the valley areas with mostly 70s expected.

As brisk and somewhat drier air advects in the region in the
wake of frontal passage later Saturday into Saturday night,
delta t/s off Lake Ontario increase. As deep cyclonic flow will
be in place, lake effect rain showers may develop downwind of
Lake Ontario as delta t/s climb close to 20c. Meanwhile, mixing
layer heights climb toward 5000 feet through Saturday where
20-25kts of winds reside before crashing Saturday night.
Overnight lows mainly into the 50s with some upper 40s expected
across the higher terrain as H850 temperatures fall back into
the single digits.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Surface high pressure will be in control for Sunday with a partly to
mostly sunny sky. Temps aloft will be cool for early August to start
the day, but should be warming up through the day.  Still, max temps
will be a little below normal for August, with mid to upper 70s for
most valley areas, along with comfortable levels of humidity.

With a fast flow in place aloft, the weather will quickly turn
unsettled once again for the start of the upcoming week.  An area of
low pressure will be passing by to the south of the region for
Monday and this system will be aided by a sharp upper level trough
and strong jet streak aloft. A period of steady rain looks to fall
beginning as early as late Sunday night and continuing through the
day on Monday and into Monday evening.  Precip will be tapering off
Monday night to showers/areas of drizzle, although some showers will
likely linger even into Tuesday thanks to the passing upper level
trough. The heaviest/steadiest rainfall will be for southern parts
of the area.  While northern areas may only see about a half inch of
rain, upslope areas of the Catskills and other locations close to
the low track may see around two inches of rainfall.  With our area
on the cooler, stratiform rainfall side of the storm, rainfall rates
shouldn't be too high, so widespread flash flooding is not
anticipated.  With the clouds/precip, temps will be held down on
Monday and most areas will only see highs in the mid to upper 60s.
Behind the departing storm, clouds should finally break for some sun
by Tuesday afternoon, but highs will only reach into the low to mid
70s.

Another area of high pressure should allow for a period of dry
weather for the middle of the week, with temperatures still a little
below normal.  Wednesday should feature a good amount of sunshine
with highs in the 70s, and Thursday looks dry for most spots with
highs in the mid to upper 70s.

Another frontal system looks to approach for late in the week, along
with increasing humidity levels thanks to a moist, southerly flow
expected to be in place.  There will be a chance for showers and
possible thunderstorms for Thursday night into Friday, with highs on
Friday once again the mid to upper 70s.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
Isolated convection through NJ into CT but no impacts to the
local area at this tie (KPOU continues to show an erroneous
'TS' and is not included into the TAF). Per the experimental
GOES-16 fog products, seems some patchy fog/stratus was
patchy in nature and chance of impacts to TAFs is minimal.

Regardless, conditions should remain VFR for much of the
daylight hours on today. There is a nonzero potential for a
shower or thunderstorm during the afternoon. Have placed a VCSH
and TEMPO in after 15-18Z for TSRA potential.

The winds generally become light at 5 kt or less this morning.
Southerly winds will increase from the late morning into the
afternoon at 5 to 10 kt, with some gusts to near 20 kt possible.

Outlook...

Saturday Night: Low Operational Impact. Breezy NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: Moderate Operational Impact. Chance of SHRA.
Monday: High Operational Impact. Definite RA.
Monday Night: Moderate Operational Impact. Chance of RA.
Tuesday: Moderate Operational Impact. Chance of SHRA.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Seasonably warm and humid conditions will prevail through
remainder of this week. Isolated to scattered thunderstorms are
possible by this afternoon. Otherwise, it will be a bit breezy
with southerly winds possibly gusting to around 20-25 mph,
mainly valley locations. RH values will drop into the 50-65
percent range.

Widespread showers and thunderstorms, some containing
heavy rainfall, are expected tonight into Saturday morning as a
cold front moves across the region from west to east. Dry
weather will build in for later Saturday afternoon and
continuing into Sunday. Winds will turn westerly and be a bit
gusty to around 20 mph. RH values Sunday will fall into the 40
to 55 percent range as a much drier airmass builds in.

Winds will be stronger, and variable in direction in and near
any thunderstorms.

&&

.HYDROLOGY...
Isolated to scattered thunderstorms are possible this afternoon,
with limited coverage mitigating heavy rainfall threat.

However, widespread showers and thunderstorms, some containing
heavy rainfall, are expected Friday night into Saturday morning
as a cold front moves east across the region. Localized ponding
of water in low lying/poor drainage and urban areas will be
possible, but progressive nature of the system will limit the
flooding threat.

Dry weather will build in for later Saturday afternoon and
Sunday.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...BGM/Wasula
NEAR TERM...BGM/Wasula
SHORT TERM...BGM
LONG TERM...Frugis
AVIATION...BGM
FIRE WEATHER...BGM/Thompson
HYDROLOGY...BGM/Thompson
Hazardous weather outlook, Aug 4, 12:41 PM EDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Albany NY
1241 PM EDT Fri Aug 4 2017

CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084-
VTZ013>015-051100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
1241 PM EDT Fri Aug 4 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York excluding the western
Adirondacks and the western Mohawk Valley, and for southern Vermont.

.DAY ONE...This Afternoon and Tonight.

There is a chance of thunderstorms this afternoon into tonight.
There is a marginal risk for severe thunderstorms as a cold front
approaches the region. Damaging wind gusts would be the greatest
potential hazard from these thunderstorms, along with frequent cloud
to ground lightning strikes. Brief heavy rainfall will accompany any
thunderstorm that could lead to ponding of water in low lying, poor
drainage and urban areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The marginal risk for severe thunderstorms continues through Saturday
morning, as a cold front moves across the region. Damaging wind gusts
would be the greatest potential hazard from these thunderstorms, along
with frequent cloud to ground lightning strikes.

In addition, locally heavy rainfall could lead to ponding of
water in low lying, poor drainage and urban areas into Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NYZ032-033-038>040-082-051100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Fulton-
1241 PM EDT Fri Aug 4 2017

This Hazardous Weather Outlook is for the western Adirondacks and
western Mohawk Valley of east central New York.

.DAY ONE...This Afternoon and Tonight.

There is a chance of thunderstorms this afternoon into tonight.
There is a slight risk for severe thunderstorms as a cold front
approaches and moves across the region late this afternoon into
tonight. Damaging wind gusts would be the greatest potential hazard
from these thunderstorms, along with frequent cloud to ground
lightning strikes.

Brief heavy rainfall will accompany any thunderstorm that could lead
to ponding of water in low lying, poor drainage and urban areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The slight risk for severe thunderstorms continues through early
Saturday morning, as a cold front moves across the region. Damaging
wind gusts would be the greatest potential hazard from these
thunderstorms, along with frequent cloud to ground lightning strikes.

In addition, locally heavy rainfall could lead to ponding of water in
low lying, poor drainage and urban areas into Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Aug 4, 11:58 AM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Albany NY
1158 AM EDT FRI AUG 4 2017

CTZ001-041645-
Northern Litchfield-
1158 AM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LITCHFIELD COUNTY...

At 1158 AM EDT, a strong thunderstorm was located near Cornwall
Bridge, or 11 miles north of New Milford, moving northeast at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

This storm will be near...
  Cornwall Bridge around 1205 PM EDT.
  Torrington, New Hartford, Norfolk, Winsted and New Hartford Center
  around 1245 PM EDT.

Other locations impacted by this storm include South Norfolk,
Cornwall, West Torrington, Torringford, Mooreville, Kelly Corner,
Mill Brook, West Goshen, Beech Rock and Skiff Mountain.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4176 7351 4204 7318 4204 7310 4198 7303
      4197 7303 4197 7301 4190 7294 4185 7295
      4171 7335 4169 7342 4169 7343
TIME...MOT...LOC 1558Z 230DEG 21KT 4176 7340

DBT
Special weather statement, Aug 4, 12:46 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Albany NY
1246 PM EDT FRI AUG 4 2017

CTZ001-013-041715-
Northern Litchfield-Southern Litchfield-
1246 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LITCHFIELD
COUNTY...

At 1246 PM EDT, a strong thunderstorm was located over Torrington,
moving northeast at 30 mph.

Winds of 30 to 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  Winsted around 100 PM EDT.
  New Hartford and New Hartford Center around 105 PM EDT.
  Canton around 115 PM EDT.

Other locations impacted by this storm include West Torrington,
Torringford, Haight Vineyard, Mooreville, Nepaug, Riverton, Kelly
Corner, Mill Brook, West Goshen and Beech Rock.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4187 7330 4202 7302 4197 7303 4197 7289
      4190 7291 4190 7294 4185 7295 4184 7294
      4181 7295 4180 7302 4177 7301 4171 7318
TIME...MOT...LOC 1646Z 240DEG 28KT 4183 7316

TAW
Special weather statement, Aug 4, 1:03 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Albany NY
103 PM EDT FRI AUG 4 2017

NYZ032-041745-
Northern Herkimer-
103 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERKIMER COUNTY...

At 102 PM EDT, a strong thunderstorm was located over Alder Creek, or
near Boonville, moving northeast at 30 mph.

Winds of around 40 mph and pea size hail are possible with this
storm.

This storm will be near...
  McKeever around 130 PM EDT.
  Old Forge and Nicks Lake Campground around 145 PM EDT.

Other locations impacted by this storm include Atwell, Wheelertown,
Wolf Lake Landing, Minnehaha, Thendara, Mountain Lodge, North Wilmurt
and First Lake.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4379 7492 4369 7480 4353 7478 4338 7508
      4365 7511
TIME...MOT...LOC 1702Z 230DEG 27KT 4341 7526

TAW
Special weather statement, Aug 4, 1:19 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Albany NY
119 PM EDT FRI AUG 4 2017

NYZ039-041-082-041800-
Southern Fulton-Northern Fulton-Northern Saratoga-
119 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SARATOGA AND
EASTERN FULTON COUNTIES...

At 119 PM EDT, a strong thunderstorm was located near Ephratah, or
near Johnstown, moving northeast at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  Gloversville, Johnstown and Caroga Lake Public Campground around
  135 PM EDT.
  Broadalbin and Mayfield around 155 PM EDT.
  Northville, Cranberry Creek and Northampton Beach Public
  Campground around 200 PM EDT.

Other locations impacted by this storm include Meco, Fairchilds
Corners, Fish House, Munsonville, Sweets Crossing, Benedict,
Pinnacle, Sammonsville, Glenwild and Rockwood.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4324 7433 4322 7432 4322 7422 4325 7422
      4325 7414 4327 7414 4313 7397 4310 7406
      4312 7412 4308 7411 4298 7438 4298 7452
      4304 7460
TIME...MOT...LOC 1719Z 228DEG 19KT 4301 7447

DBT
Special weather statement, Aug 4, 1:36 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Albany NY
136 PM EDT FRI AUG 4 2017

CTZ001-041800-
Northern Litchfield-
136 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LITCHFIELD
COUNTY...

At 136 PM EDT, a strong thunderstorm was located over New Hartford
Center, or 9 miles east of Torrington, moving northeast at 15 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

This storm will be near...
  Canton around 155 PM EDT.

Other locations impacted by this storm include Pleasant Valley,
Mooreville, Nepaug, Riverton, Puddle Town, Pine Meadow, Beech Rock,
Burrville, Browns Corner and Barkhampsted Center.

LAT...LON 4190 7291 4190 7294 4185 7295 4184 7294
      4181 7295 4180 7301 4189 7311 4197 7302
      4197 7289
TIME...MOT...LOC 1736Z 225DEG 13KT 4187 7296

DBT
Special weather statement, Aug 4, 1:41 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
141 PM EDT FRI AUG 4 2017

CTZ001-MAZ025-NYZ061-066-041845-
Northern Litchfield-Southern Berkshire-Eastern Dutchess-Eastern
Columbia-
141 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LITCHFIELD...
SOUTHWESTERN BERKSHIRE AND NORTHEASTERN DUTCHESS COUNTIES...

At 141 PM EDT, a strong thunderstorm was located over Millerton, or
18 miles east of Rhinebeck, moving northeast at 15 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

This storm will be near...
  Sharon around 145 PM EDT.
  Millerton around 155 PM EDT.
  Falls Village around 215 PM EDT.
  Canaan and Ashley Falls around 240 PM EDT.
  Sheffield around 245 PM EDT.

Other locations impacted by this storm include Huntsville, Whitehouse
Crossing, Sodom, South Canaan, East Sheffield, Wangum Village,
Gomorrah, Spencer Corners, Mount Riga and Salisbury.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4192 7366 4218 7341 4202 7315 4183 7354
TIME...MOT...LOC 1741Z 225DEG 13KT 4192 7355

DBT

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:00 PM EDTSpecial Weather StatementALYHamilton45 min
Aug 3, 9:29 PM EDTSpecial Weather StatementALYColumbia46 min
Aug 4, 10:23 AM EDTSpecial Weather StatementALYDutchess37 min
Aug 4, 1:03 PM EDTSpecial Weather StatementALYHerkimer42 min
Aug 4, 1:19 PM EDTSpecial Weather StatementALYFulton41 min
Aug 4, 1:36 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga39 min
Aug 4, 1:50 PM EDTSpecial Weather StatementALYHamilton, Herkimer55 min
Aug 4, 2:23 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga67 min
Aug 4, 3:04 PM EDTAreal Flood AdvisoryALYFulton, Saratoga116 min
Aug 4, 3:34 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga, Warren56 min
Aug 4, 3:42 PM EDTSpecial Weather StatementALYGreene48 min
Aug 4, 4:10 PM EDTSpecial Weather StatementALYSaratoga35 min
Aug 4, 4:12 PM EDTSpecial Weather StatementALYFulton48 min
Aug 4, 4:19 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer56 min
Aug 4, 4:38 PM EDTSpecial Weather StatementALYWashington52 min
Aug 4, 4:46 PM EDTFlash Flood WarningALYFulton, Saratoga119 min
Aug 4, 4:49 PM EDTSpecial Weather StatementALYGreene41 min
Aug 4, 5:05 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington55 min
Aug 4, 5:14 PM EDTSpecial Weather StatementALYWarren46 min
Aug 4, 5:18 PM EDTSpecial Weather StatementALYHamilton57 min
Aug 4, 5:28 PM EDTSpecial Weather StatementALYAlbany47 min
Aug 4, 5:46 PM EDTSpecial Weather StatementALYHamilton44 min
Aug 4, 6:07 PM EDTSevere Thunderstorm WarningALYHamilton38 min
Aug 4, 6:24 PM EDTSpecial Weather StatementALYFulton, Montgomery51 min
Aug 4, 6:52 PM EDTSpecial Weather StatementALYHerkimer38 min
Aug 4, 7:02 PM EDTSpecial Weather StatementALYFulton43 min
Aug 4, 7:17 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer58 min
Aug 4, 7:22 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga, Warren53 min
Aug 3, 8:15 PM EDTAreal Flood AdvisoryALYWindham3 hr
Aug 3, 8:17 PM EDTAreal Flood AdvisoryALYBennington, Windham3 hr
Aug 4, 3:30 PM EDTSpecial Weather StatementALYBerkshire30 min
Aug 4, 11:58 AM EDTSpecial Weather StatementALY47 min
Aug 4, 12:46 PM EDTSpecial Weather StatementALY29 min
Aug 4, 1:36 PM EDTSpecial Weather StatementALY24 min
Aug 4, 2:47 PM EDTSpecial Weather StatementALY43 min

Nearby

Special Weather Statements in Connecticut, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.